# SDR AALA2009021100060

- Difficulty date: January 20, 2009
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 50,891 hours, 32,355 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENT STA 233, 238, 247, BETWEEN LONGERON 17 LEFT AND 18 LEFT.  INSTALLED REPAIR DOUBLER PER SRM 53-04-00 FIG 17B SHEET 34.  AREA OF DISCREPANCY IS 3.5 INCHES BY 5 INCHES WITH A DEPTH OF .125 INCH.
